Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integration on noncompact supermanifolds


Author: Mitchell J. Rothstein
Journal: Trans. Amer. Math. Soc. 299 (1987), 387-396
MSC: Primary 58C50; Secondary 58A50
MathSciNet review: 869418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We note that the Berezin integral, which is ill-defined for noncompact supermanifolds, is a distribution with support on the underlying manifold. This leads to the discovery of correction terms in the Berezinian transformation law and thereby eliminates the boundary ambiguities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C50, 58A50

Retrieve articles in all journals with MSC: 58C50, 58A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0869418-5
PII: S 0002-9947(1987)0869418-5
Article copyright: © Copyright 1987 American Mathematical Society